MathSciNet Relay Station
MathSciNet bibliographic data
MR2833789 14K05 (13D02 14C20 14E25 14F17 14F18)
Lazarsfeld, Robert; Pareschi, Giuseppe; Popa, Mihnea Local positivity, multiplier ideals, and syzygies of abelian varieties. Algebra Number Theory 5 (2011), no. 2, 185–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement